Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 8, Issue 2, Fall 1982  pp. 227-277.

Almost uniformly continuous automorphism groups of operator algebras

Authors George A. Elliott (1) and Laszlo Zsido (2)
Author institution: (1) Mathematics Institute, Universitetsparken 5, DK-2100, Copenhagen Ø, Denmark.
(2) Mathematisches Institut A, Pfaffenwaldring 57, D-7000, Stuttgart 80, West Germany.


Contents    Full-Text PDF